# SDR AALA20180304002

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN ANGLE BS 540, 1 INCH OUTBOARD OF BL 0.  REPLACED THE ANGLE IAW 51-00-05-1.
